# SDR USAA060798

- Difficulty date: June 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR Z-ANGLE AND DRIP PAN STA 964, LBL 53 CORROSION.  REMOVED CORROSION, AND FABRICATED FILLER IAW SRM 51-40-02 LEVEL 1 C53-107-01, DEFECT SIZE: 1.25 X.75 INCH.
